Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Fatigue, weakness, increased breath climbing steps, undergone open heart surgery. Taking medication. Suggestions?

Hi i am 48 year old and had an open heart surgery for double vale (Mitral & Aorotic) replacement in 1995 at Kolkata now i am O.K. but feel fatigue and weekness at times. When I climb on steps my breath increases and heart ponds heavily. I am taking Totol XR 50, Ecosprin 75mg , acitrom 5 & 6 mg (Alternate day) and lipicure 40 mg. Kindly advise.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You need investigations...
Valve malfunction / heart failure are the two prime possibilities...
Coincidental problems like Coronary Artery Disease will also need attention...
You should see your cardiologist...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor